# SDR QXEA2015101400535

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,215 hours, 17,497 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Fault Code
- Condition: False Activation
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST FAIL MESSAGE FOR NR 2 ENGINE.  FOUND LT PROP CODES 494A, 402, 408, 494 ON THE "B" CHANNEL.  CLEARED CODES IAW FIM 61-41-00-810-807.  NO FAULTS AFTER.  TEST PERFORMS FINE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
